# SDR YENA2025080100797

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 67,624 hours, 24,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 923676
- Condition: No Test
- Location: Zone 200
- Part time: 6,435 hours, 2,474 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#591, BOS-TPA. "EMERG LIGHT BATTERY FIN 13 WL FAILED TEST; REMOVED AND REPLACED EMER LIGHT BATTERY FIN 13WL IAW AMM 33-51-38"
